# SDR SWAA980827

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND ONE RED EGRESS LIGHT INOP, AFT END OF FLOOR EMERGENCY LIGHT TRACK AND END CAP MISSING.  RELAMPED EGRESS TRACK LIGHT AND REPLACED END CAP COVER PER BOEING MM.
